About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 185948, 19 pages
http://dx.doi.org/10.1155/2012/185948
Research Article

On the Sets of Convergence for Sequences of the ๐‘ž -Bernstein Polynomials with ๐‘ž > 1

Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 27 March 2012; Accepted 19 June 2012

Academic Editor: Ngai-Ching Wong

Copyright © 2012 Sofiya Ostrovska and Ahmet Yaşar Özban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sofiya Ostrovska and Ahmet Yaşar Özban, “On the Sets of Convergence for Sequences of the -Bernstein Polynomials with ,” Abstract and Applied Analysis, vol. 2012, Article ID 185948, 19 pages, 2012. doi:10.1155/2012/185948